I am thinking of switching my meds for depression I started on Paxil which made me blow up like a balloon in turn making me more depressed, Cymbalta, I slept about 14 hours a day and finally Zoloft. I have been on 75mg of Zoloft for about four years, I absolutely feel better than i did. My side effects are still weight gain not like the paxil, trouble having orgasms and constipation which has become the real battle. I was thinking about switching to effexor, I know a few people on it who say good things although everybodys bodys are so different. My question really, is their anybody who was taking Zoloft liked it but switched to effexor and liked it even better without some of the side effects i listed. Or should i jus stick with Zoloft and not waste my time with Effexor.
6 Jan 2010
I personally take Effexor Xr. It works great. I didn't get the full effect I would have like to so I started taking Abilify with the Effexor Xr and it works wonders! I feel normal and more outgoing. I'm able to leave my bed, talk to my family and strangers. Keep doing your research until you think you've found what you're looking for. Remember it's all trial and error. You'll find the right combination soon! Hope this helps and good luck!
7 Jan 2010
I have been on both Effexor being the most recent. Everybody is different if you are worried about weight gain from my experience none with Zoloft with the effexor to be honest I did not realize over the course of years how much weight i did gain until I went off of it and loss about 17 lbs. You said you tried cymbalta that is what I am on now with no side effects except weight loss and the doc just added Wellbutrin xl because I was still having some symptoms after 8 weeks. I just started the wellbutrin 3 days ago and I can honestly say I have alot more energy and less of the anxious low energy sit in the sofa all day stuff. So there are some things you can consider I hope it helps. Good Luck and God Bless Feel better soon and I am sure you will find the right answer.
10 Jul 2010
I have been on effexor ex for 3 years and now i am 17 wks pregant and my doctor took me off it, about 3 wks ago so now my anxiety is back in full force and destroying me... however I showed up at her office in tears listing my fears and she prescribed me zoloft. I have been reading up on it to see whats in it and if its similar to effexor, \im not a huge pill person and have a fear of taking zoloft and theres something in it that i will have a reaction to and well... keel over... however i liked the effexor it takes time to work but I liked it i didnt want to go off it but then again its all i know... do you know if zoloft is that same as effexor??? INgredien wise?
22 Aug 2010
I have taken Zoloft and had the same side effects as you, weight gain and loss of sex drive. I also have taken Wellbutrin for a while and I really like that. No side effects for me at all, except more energy. Now I am off the Zoloft and need to lose the weight I gained from it. But now I am faced with Zoloft withdrawal, which is horrible no matter how long you taper off it. Sorry if I'm not much help. If you think the Zoloft works, I would stick with it. It didn't work for me, and I couldn't handle the side effects. Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi I just started taking zoloft 2 months ago with effexor, lamictal and clonapin and I have had up to five diahrea a day, does this sound normal
1 answer • 16 Mar 2011
Is 1mg Xanax 3x day a high dose. Was taking 1mg ativan 3x day but seemed to lose effect after 5 yrs?
Was taking effexor/ativan combo but stopped taking effexor 6 months ago cold turkey (huge mistake but lost 20 lbs instantly).Now starting to have ...
1 answer • 17 May 2013
... switched me to Effexor by slowly decreasing the zoloft while simultaneously slowly stepping into Effexor. Just went from the 37.5 to 75 mg. ...
1 answer • 23 May 2013
Hi, about a week ago I switched from Zoloft 150mg a day to effexor 75mg once a day at night. I was on Zoloft for almost a year. My question is will ...
2 answers • 17 Nov 2015